# SDR T17A202004274013

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N497TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK596
- Aircraft time: 6,772 hours, 5,104 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 202000193
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND A CRACKED STIFFENER ON THE RH TR BUCKET DURING THE SCHEDULED MX EVENT. MX REMOVED AND REPLACED THE STIFFENER WITH A NEW PART IAW CMM 78-30-07
